When your headache strikes, reaching on your tried-and-true OTC ibuprofen medicine is perhaps second nature. Nonetheless, after a number of days of taking the medicine, the ache may need lessened, however you continue to have a nagging headache. This headache is named a rebound or medicine overuse headache. The Mayo Clinic additionally notes rebound complications usually solely seem in those that endure from a headache dysfunction, like migraines.
The signs of a rebound headache can fluctuate, based on WebMD. Nonetheless, repeat ibuprofen utilization creates a revolving headache cycle the place the medicine wears off, triggering withdrawal. Reaching on your medicine to alleviate the signs solely leaves you with extra ache, which may be extreme for these taking greater than the advisable dosage of ibuprofen. Different signs to look at for embrace complications that happen within the morning, result in poor sleep, and return when ache medicines put on off, per StatPearls. You can even expertise nausea, hassle concentrating, reminiscence issues, and irritability.
About 1 in each 100 folks worldwide suffers from rebound complications, and it is comparatively widespread in these with continual migraines. A rebound headache may be slightly extreme, relying on how lengthy you have overused the medicine.